MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø54 TWO-HOLES

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø54 TWO-HOLES
Catalog Number 01.32.154DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 november 2018 lot 174269:7 (b)(4) items manufactured and released on 22 november 2017.Expiration date: 2022-11-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mpact flat pe hc liner ø 36/e reference 01.32.3644hct.Lot 174523: (b)(4) items manufactured and released on 15 december 2017.Expiration date: 2022-11-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mpact cancellous bone screw, flat head ø 6,5 l 40 reference 01.32.6540.Lot 172444: (b)(4) items manufactured and released on 31 august 2017.Expiration date: 2022-08-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Amistem h ha coated std stem size 2 reference 01.18.132.Lot 170810: (b)(4) items manufactured and released on 17 july 2017.Expiration date: 2022-07-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mectacer biolox delta ceramic ball head 12/14 ø 36 size m 0 reference 01.29.209.Lot 174720: (b)(4) items manufactured and released on 15 november 2017.Expiration date: 2022-11-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 8 month after primary the surgeon revised the patient for a hip infection.All hardware removed.The surgery was completed successfully.

Brand Name
MPACT ACETABULAR SHELL Ø54 TWO-HOLES
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8069025
Report Number3005180920-2018-00901
Device Sequence Number14000757
Product Code LPH
UDI-Device Identifier07630030810824
UDI-Public07630030810824
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/13/2022
Device Catalogue Number01.32.154DH
Device Lot Number174269
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2018
Initial Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;